# SDR N6WA2016092002

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 33,818 hours, 24,233 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HISSING IN FLIGHT AT 12A.  R & R THE OVERWING EMERGENCY EXIT VENT PLATE SEAL IAW AMM 52-21-03.  OPS CHECK GOOD.  ACFT OK FOR SERVICE.
